# SDR 200391

- Difficulty date: September 2, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- Engine: Allsn 250C20B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Combust Chamber
- Part number: 6870992R
- Part serial: 31176
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

4 INCH CRACK IN OUTER COMBUSTION CAN AT REINFORCED (ARM PIT) INLET ELBOW.  THE  CRACK CAUSED A LOSE AND DISRUPTION OF AIRFLOW.  THIS AIRFLOW LOSS CAUSED THE NR 1 TURBINE NOZZLE TO OVERHEAT AND BURN IN ONE SPOT.
